English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Zeta functions of groups: Zeroes and friendly ghosts

MPS-Authors
/persons/resource/persons235188

Du Sautoy,  Marcus
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235368

Grunewald,  Fritz
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Du Sautoy, M., & Grunewald, F. (2002). Zeta functions of groups: Zeroes and friendly ghosts. American Journal of Mathematics, 124(1), 1-48.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3374-0
Abstract
There is no abstract available